# SDR ASAA2013060494992

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,882 hours, 7,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY, M1676 FAILS OPS CHECK.  ACFT GROUNDED.  R & R M1676 EMERGENCY LIGHT POWER SUPPLY AND OPS TEST GOOD IAW AMM 33-51-06-960-806.
